Yes, especially if you’re under 25. However, for me, the increase would only happen in the first ten days or so.
Justneed; really at any age zoloft they have had more problems with it increasing the side effect of depression but you did not say how old you are or how long you have been on it or when the doctor increased it. Please just remember it is only the zoloft and if you have to and you just increased it then take what you were until you can reach the doctor. But make sure you call the doctor monday morning. And if you start to feel worse go to the er room. And know that this is only the medication doing this have a good day and if you need anyone please write back.
Can only speak to SSRIs, I take another one. It helped me many years ago and I have been back on it for a few years. have you input your meds here with my meds. I got good advice on a potential interaction with another unrelated med from my GP. Already discussed with but he wanted me to see a specialist. Cannot trust info from all sources but I expect answers that lead to marching orders from my doctors. Hope this helps.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2018 • 4 answers
Updated 18 Jul 2018 • 5 answers
Updated 6 Dec 2016 • 1 answer
Updated 6 May 2018 • 1 answer
Updated 23 Oct 2018 • 2 answers